# SDR AALA20050200

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT NR 1 RIGHT DOOR ABOVE HANDSET INOPERATIVE.  RESECURED CONNECTOR FOR BATTERY PACK AT NUMBER ONE RIGHT DOOR EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
